# SDR TWAA0104404

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 17,023 hours, 5,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTED A PERMANENT REPAIR TO A DENT JUST FWD AND BELOW THE LEFT SIDE NUMBER 4 CABIN DOOR, STA 1610 AND STRINGER 18L.  INSTALLED AN EXTERNAL DOUBLER 8 IN BY 10 INCHES USING BLIND FASTENERS PER SRM 53-00-01.  CHECK-C 9-27-99 LAX.
